# SDR CALA2023060201741

- Difficulty date: May 22, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 117,241 hours, 18,192 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: NA
- Condition: Missing
- Location: Left Pylon Inb S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT PYLON INB SIDE AFT FAIRING MISSING ONE BOLT. SEE PICTURE. INSTALLED BOLT IN THE AFTER FAIRING OF LEFT PYLON. REF AMM 54-53. ITEM OK FOR SERVICE
